Bipolar affective disorder associated with thenar hypoplasia: Is lithium safe?

Samir Kumar Praharaj, Aleem Siddiqui, Vinod Kumar Sinha

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Thenar hypoplasia has been described to occur as a part of radial longitudinal deficiency syndromes and occasionally related to Holt-Oram syndrome in which both cardiac and skeletal abnormalities co-occur. We describe a case with bilateral thenar hypoplasia, which resembles a milder variety of Holt-Oram syndrome, who developed bradycardia after exposure to lithium at therapeutic doses.

Original languageEnglish
JournalAmerican Journal of Therapeutics
Volume17
Issue number4
DOIs
Publication statusPublished - 01-07-2010

All Science Journal Classification (ASJC) codes

  • Pharmacology
  • Pharmacology (medical)

Fingerprint Dive into the research topics of 'Bipolar affective disorder associated with thenar hypoplasia: Is lithium safe?'. Together they form a unique fingerprint.

Cite this